Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 147397, 6 pages
http://dx.doi.org/10.1155/2015/147397
Research Article

Singular Points in the Optical Center Distribution of P3P Solutions

1School of Computer Science and Technology, Taiyuan University of Science and Technology, Taiyuan 030024, China
2Institute of Automation, Chinese Academy of Sciences, Beijing 100190, China

Received 27 April 2015; Revised 15 June 2015; Accepted 21 June 2015

Academic Editor: Erik Cuevas

Copyright © 2015 Lihua Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lihua Hu, Bo Wang, and Jifu Zhang, “Singular Points in the Optical Center Distribution of P3P Solutions,” Mathematical Problems in Engineering, vol. 2015, Article ID 147397, 6 pages, 2015. https://doi.org/10.1155/2015/147397.